Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » EC, bleeding, late pregnancy-PLEASE HELP

 - UBBFriend: Email this page to someone!    
Author Topic: EC, bleeding, late pregnancy-PLEASE HELP
ClickTrack
Neophyte
Member # 26983

Icon 10 posted      Profile for ClickTrack     Send New Private Message       Edit/Delete Post 
My last period started on December 5th and lasted until December 9th. On the 9th, I had sex and the condom ruptured. I got the first dose of Low Ogestrel on the afternoon of the 11th and the second twelve hours later. The next day, I bled very heavily and continued to bleed for three days, like a period. However, I am now two weeks late for my period and am experiencing bloating and a sudden gain in appetite. I have taken three pregnancy tests over an interval of four days and all three came out very definitely negative. What are the chances that I could be pregnant despite not having sperm in my body during ovulation, bleeding heavily after sex, taking EC, and having three negative tests? And if I'm not, is this extreme lateness a normal side effect of taking Low Ogestrel without ever haven taken birth control pills before? I don't have a regular gynecologist to go to, I'm 17 and I don't have health insurance. I previously had to get an abortion because of a rape, I'm terrified of having to go through that again and I'm really, really losing my mind right now.

[This message has been edited by ClickTrack (edited 01-13-2006).]


Posts: 4 | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
-Jill
Scarleteen Volunteer
Member # 5375

Icon 10 posted      Profile for -Jill     Send New Private Message       Edit/Delete Post 
EC can and very often does cause period wonkiness for a cycle or two after taking it.

When did you take the pregnancy tests? Anytime after the 25th of December should give you an accurate result.

All in all it sounds like your risk of pregnancy is extremely low. You took EC well within its window of effectiveness and have had three negative pregnancy tests. Try to relax. Your period will come.


Posts: 3641 | From: Truckee, CA, US | Registered: Sep 2001  |  IP: Logged | Report this post to a Moderator
ClickTrack
Neophyte
Member # 26983

Icon 10 posted      Profile for ClickTrack     Send New Private Message       Edit/Delete Post 
I took the tests four days ago.

I'm usually pretty regular so this is pretty upsetting, all the information about EC said to expect a delay of only a few days, not two weeks.

Thanks so much for your advice, it really helped to calm me down... I can think straight without freaking out now.


Posts: 4 | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
ClickTrack
Neophyte
Member # 26983

Icon 10 posted      Profile for ClickTrack     Send New Private Message       Edit/Delete Post 
Just today I had dark, dried-blood-colored discharge, very light, just a few spots. This looks alot like implantation bleeding, could it be?
Posts: 4 | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
-Jill
Scarleteen Volunteer
Member # 5375

Icon 10 posted      Profile for -Jill     Send New Private Message       Edit/Delete Post 
It's probably the start of your period or some spotting. Like I said above properly used EC and multiple negative pregnancy tests (which you can expect to be accurate given when you took them) mean pregnancy is highly unlikely for you.
Posts: 3641 | From: Truckee, CA, US | Registered: Sep 2001  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3